# SDR LR7A03004

- Difficulty date: January 24, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 25,198 hours, 10,302 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Condition: Cracked
- Location: Fs 478
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER JOB CARD HB3202 FOUND RMLG BAY SIDEWALL SKIN CRACKED .25 IN. AT FS 478, RBL 61, WL 170.REPLACED SKIN PANEL FS 477 TO 517 AND WL 150 IAW SRM SMP 583 53-40-02 AND DWG 34203.  NR 0096.
